Downloads: 172

Files in This Item:
File Description SizeFormat 
1467-10.pdf792.25 kBAdobe PDFView/Open
Title: Deformation space of discontinuous groups $\mathbb{Z}^k$ for a nilmanifold $\mathbb{R}^{k+1}$(Representation theory of groups and extension of harmonic analysis)
Authors: Kobayashi, Toshiyuki
Nasrin, Salma
Author's alias: 小林, 俊行
ナスリン, サルマ
Issue Date: Jan-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1467
Start page: 101
End page: 111
Appears in Collections:Representation theory of groups and extension of harmonic analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.